# SDR CALA2019091701550

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 61,241 hours, 22,935 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 112A1003209
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

@ WING STA 675 CORROSION ON AFT SPAR WEB. CORROSION MEASURES AT 1" WIDE X .25" TALL. LOCATED AT UPPER EDGE OF WEB. ADJACENT TO NEAREST FASTENER OF WEB ADJACENT TO NEAREST FASTENER. CORROSION MEASURES AT 1" WIDE X .25" TALL. LOCATED AT UPPER EDGE REMOVED CORROSION DOWN TO APROX .060 DEPTH. STILL HAS SEVERE CORROSION SHOWING. REF SRM 57-20-10.  DOCUMENTED DIMENSIONS TO SUBMIT FOR ENGINEERING PER THEIR REQUEST. REMOVED ADJACENT FASTENERS AND BLENDED AREA PER PERFORMED STEPS 4 THRU 8 OF ESC190906-0249-1A. VERIFIED CORROSION REMOVED; PERFORMED ULTRASOUND THICKNESS AND SENT RESULTS TO ENGINEERING; DYE PENETRANT, HFEC INSPECTION, & OPEN HOLE HFEC INSPECTIONS INDICATED NO CRACKS. TRIMMED OUT DAMAGED AREA PER REF ESC190906-0249-1C PART C STEP 1. VERIFIED WORK PERFORMED ESC190906-249-1C PART C STEP 1 PERFORMED HFEC PART 6 51-00-00 PROC 23 ON AREA PART C STEP 2 ( NO CRACKS OR DAMAGE NOTED) FOLLOWING ESC190906-0249-1C REMOVED STIFFENER P/N 112A1403-17 IN SERVICEABLE CONDITION REF ESC190906-0249-1C PART C STEPS 3,4,6. PERFORMED INSURANCE CUT AT DAMAGED AREA AND FLAP PEENED AND VERIFIED WORK ACCOMPLISHED PART C STEPS 3,4,6 ESC 190906-0249-1C -1C PART C STEP5 AWAITING HFEC OF ALL HOLES. REMOVED FASTENERS COMMON TO REPAIR AREA REF ESC190906-0249 VERIFIED WORK PERFORMED PART C STEP 5 AWAITING HFEC HOLE INSP. ESC190906-0249-1C QUESTIONABLE, HOLES REQUIRES CLEAN AND REINSPECT, 2 MARKED IN RED 51-00-00 PROC 16 & ESC190906-0249-1C FOUND 2.
